# SDR CALA2013091091175

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 44,603 hours, 18,086 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Leaking
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR THRESHOLD LEAKING.  REMOVED THRESHOLD DOOR 2L REMOVED OLD SEALANT.  CLEANED & PRIMED READY FOR REINSTALLATION AFTER PRIMER IS CURED.
